# SDR AT0000112

- Difficulty date: March 1, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N839AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47089
- System (JASC): 5280 · Landing Gear Doors
- Part: Latch
- Condition: Loose
- Location: Lt Mlg Door
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURNED FROM FLIGHT DUE TO UNSAFE GEAR UP INDICATION.  TIGHTENED LEFT GEAR DOOR LATCH IAW DC9 MM.
